It does sound like you are having some type of increase in your anxiety level and Avrielle had a good thought by suggesting you look at your meds.
Possible side effects from taking bisoprolol are numerous and anyone who decides to proceed with this type of medication should use extra caution. The overall general side effects include difficulties during breathing, dizziness, insomnia and related sleep problems, anxiety and arythmia.
I am glad to know you are seeing a neurologist for some testing soon and your Dr. may consider is a TEE ( Trans Esophageal Echocardiogram is a special ultrasound test for examing the heart i greater detail) It would rule out any heart or vessel problems that may be causing your symptoms.
Try not to let your symptoms overwhelm you and remember to do some deep breathing exercises.
~~Kitt~~Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease. “Have courage for the great sorrows of life and patience for the small ones; and when you have laboriously accomplished your daily task, go to sleep in peace. God is awake.”